Number theoretic concepts and recursive well-orderings.
Archiv für mathematische Logik und Grundlagenforschung, Tome 5 (1960), pp. 42-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1960__5_137752,
author = {G. Kreisel and J. Shoenfield},
title = {Number theoretic concepts and recursive well-orderings.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {42--64},
year = {1960},
volume = {5},
zbl = {0129.00402},
url = {http://geodesic.mathdoc.fr/item/AMLG_1960__5_137752/}
}
G. Kreisel; J. Shoenfield. Number theoretic concepts and recursive well-orderings.. Archiv für mathematische Logik und Grundlagenforschung, Tome 5 (1960), pp. 42-64. http://geodesic.mathdoc.fr/item/AMLG_1960__5_137752/